MathSciNet Relay Station
MathSciNet bibliographic data
MR3071929 03E55 (03E35 03E45)
Apter, Arthur W.; Cummings, James; Hamkins, Joel David Singular cardinals and strong extenders. Cent. Eur. J. Math. 11 (2013), no. 9, 1628–1634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement